New York, NY
A 51-year-old female asked:
started 25 mg metoprolol succinate. reading the side effects makes my bp worse haha. pharmacist says its well tolerated but i get anxiety with meds. any advice with this med effects?
1 doctor answer • 1 doctor weighed in
Pediatrics 33 years experience
Mind over mind: Seems like the curse of having health anxiety. Normal bodily sensations and abnormal bodily sensations all are perceived as signs of illness... making it very difficult for the patient or a doctor to tell when the patient is actually sick (other than suffering from health anxiety). A patient must teach herself which of her pains, her cramps, her sniffles, etc., are normal. Her primary Dr can help.
37 viewsAnswered Oct 08, 2020
Last updated Oct 8, 2020
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.